# SDR AWXA200200439

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 39,853 hours, 18,324 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 22610117
- Condition: Deteriorated
- Location: Zone 140
- Part time: 0 hours, 0 cycles
- Component: Quick Disconnect, Aeroquip
- Component part number: AE99116K
- Stage of operation: CR
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 0470 - EN ROUTE FROM PHX TO BUR ECAM INDICATED YELLOW HYDRAULIC SYSTEM LOW QUANTITY, AIRCRAFT DIVERTED TO LAS. MAINTENANCE FOUND HYDRAULIC LEAK AT QUICK DISCONNECT (3701GM) ON YELLOW HYDRAULIC SYSTEM MAIN POWER MODULE, REMOVED AND REPLACED DETERIORATED O-RING AT QUICK DISCONNECT, OPERATIONAL AND LEAK CHECK COMPLIED WITH IAW AMM 20-29-00-911-002.
